# SDR JGVR20231009001

- Difficulty date: October 9, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N377QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800187
- Aircraft time: 14,155 hours, 9,381 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED 12 AREAS OF CORROSION ON VERTICAL AFT SPAR LH & RH SPAR CAPS, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. CLEANED, TREATED, AND PRIMED REPAIR AREAS PER NETJETS REQUEST FOR TECHNICAL SERVICES REPAIR.
